How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Tim Brown Your Own Question
Tim Brown
Tim Brown, GP
Category: Medical
Satisfied Customers: 4077
Experience:  GP in Sussex
108371854
Type Your Medical Question Here...
Tim Brown is online now

I want to know if recently diagnosed pituitary microadenoma

This answer was rated:

I want to know if recently diagnosed pituitary microadenoma can be causing the discomfort in upper back
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: ive just started on cabergoline this week pain pre dates medication
JA: What medications do you take daily? Are you allergic to any medications?
Customer: allergies to penicillin
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no

Good evening, I am Dr Ruff, thank you for contacting us today

Customer: replied 19 days ago.
Hi Dr Ruff

I am sorry to hear of your recent diagnosis. In answer to your question, no it wouldn't. Your pituitary is situated behind your eyes, it is not close to the spinal chord, and therefore would not cause back pain.

Customer: replied 19 days ago.
Ok so the low hormones associated with the pituitary tumour wouldn’t cause the upper back pain, so best to go to see my gp

No, these hormones wouldn't have anything to do with your back either.

It is more likely a musculoskeletal issue, but yes, I would see someone if it persists so that they can examine you to try and establish the cause.

Tim Brown and 3 other Medical Specialists are ready to help you
Customer: replied 19 days ago.
Thanks

No worries, all the best with this.